|Low Sex drive!
Jun 19, 2004
Nelson: I am NOT HIV positive but I am hypogonadic. I used 100 mg/week of Delatestryl but for some reason my total cholesterol and LDL shot up with this therapy. My doctor switched me to Testim but my libido suffers at one per day. Is this unusual. I can get an erection during sexual activity. MAINTAINING that erection is the problem. I am only semi-erect by the time I ejaculate. I am ONLY 37 years OLD! What can be done? Return to Delatestryl, and not worry about cholesterol? Thanks, KT
| Response from Mr. Vergel
You need to go see an urologist. talk to him about running all tests required to diagnose any problems. You may want to talk to him/her about the use of human chorionic gonadotropin (HCG)as testosterone replacement and/or Cialis to help out with your problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.